# SDR 2008UALA00386

- Difficulty date: January 21, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 48,963 hours, 9,306 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED LOOP 2 BODY FAILURE OF BODY DUCT LEAK DETECTION LOOP OR RIGHT DUCT LEAK OVERHEAT DETECTION SYSTEM (DLODS) CARD.  SUSPECT POSSIBLE HIGH RESISTANCE. CONNECTOR DP8402 PINS 45 AND 46 HAVE A RESISTANCE OF 136.9 OHMS.  SHOULD BE 128.7 (+-12.9) . RE-TORQUED CONNECTORS TO CARD.  MEASURES WITHIN LIMIT.  ACFT OK FOR SERVICE.
